Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Can becosule and zincovit taken together to get boosting hair regrowth in case of androgenic alopecia?

Hi, Can I take becosule and zincovit together to get all required vitamin and mineral supplement for boosting up hair regrowth in case of androgenic alopecia? I m on drug finpecia (cipla) for 1.5 years. Though it has slowed down the loss rate and atleast maintaining the same but no regrowth atall, especially at frontal and temple regions. I don t want to use minoxidil . Zincovit contains much zinc along with a higher concentration of vit-A. So, will it be helpful or harmful to take a becosule and a zincovit tab per day for me. I don t know whether I ve any vitamin/mineral deficiency or not. Please suggest!
Asked On : Mon, 21 May 2012
Answers:  3 Views:  1877
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi...dear soumendu..,
Thanks for choosing HCM..,
Loss of hairs on frontasl and temporal region ..,
called...ANDROGENIC ALOPECIA.., goot for Androgenic alopecia.., finasteride will stimulate the anagen phase ..,
of the hair..,
So zincovit and Becosules are not main drugs..they are .,
only supportive ....both have similar actions..,
So don't take both..,
For hair growth and maintaining the anagen phase..,
Tab..Biotin 10 mg is very good .....daily for 2 moths..,
along with topical application of Minoxidil and Aminexil 5%..,
will give very good result........,thanQ
Answered: Tue, 12 Jun 2012
I find this answer helpful
Dermatologist Dr. Prakash Roy's  Response
Hi Somendu Androgenic Alopecia is a genetically programmed disorder ,caused due to DHT ; this hormone is fraction of Testosterone ,DHT acts on vertex area at roots of hairs ,and causes permanent loss of hairs ,for this Finpecia 1 mg is fantastic drug you are using that . A therapeutic dose of Vit A that is 5000 iu is good for hair growth but excessive Vit A itself may cause hair loss due to toxicity of Vit A .Minoxidil in 2 % is as effective as 5 % ,so you should continue it . You should use either Zincovit or Becosule but not both .To assess any vit. deficiency ; do you have or not your doctor will tell you after examining you . so take care DR PRAKASH ROY
Answered: Tue, 12 Jun 2012
I find this answer helpful
General & Family Physician Dr. Das Arindam's  Response
Sep 2012
Hello, welcome to HCM.

50-100 hair fall in a day is normal but it varies in man to man.
Don't take these two medicine together.You can go for hormonal treatment.

To stop hair loss you have to maintain the following things also.

1.Don't use hair oil.
2.Use anti dandruff shampoo and normal shampoo in alternative day.
3.Every day wash your scalp properly with Sampson.
4.Take multivitamin group of drug.
5.Take fresh vegetables and fresh fruit .
6.Take adequate amount of water.
7.Avoid oily and fast food..
8.Take hair spa every month.
9.Use henna twice a month.
Answered: Wed, 3 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor